Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Reminiscence

6 Weeks Of Regimen, It's Still Burns

Recommended Posts

Hi folks.

I've been using the regimen for 6 weeks, and I have seen improvements for my skin and I'm really happy with it (although I'm still experiencing breakouts, but it's small and less noticeable)

However, I don't know why but everytime I put BP on the morning, it burns a lot and it causes redness although it will calm down 10-20 mins later (the redness will subside in 30-60 mins). What's more, "sometimes" every morning I go shower, my face stings and feels itchy a bit when the water glides over my face although it will gone in 1-2 mins. its freaking water, not BP

It happens on the morning, but on the "evening" I don't feel anything whenever I shower or put generous amount of BP. It's really weird right? Has anyone experiencing this? I have been using it for 6 weeks so my skin should be able to tolerate the BP now :( Or is it normal? Since despite of those things, my skin is improving.

P.S.

Oh yea, on the very first week I put too much BP (i know, it's wrong) and it caused severe redness and stuff when i woke up. So, I decreased the amount according to the recommended one at night but I didn't skip a single day, so I just soldier it through but with less amount. Idk if it links to my current problem, but maybe it helps to solve it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×